RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1984
Volume 24,
Number 10,
Pages
1548–1556
(Mi zvmmf4304)
This article is cited in
1
paper
Diffraction of plane waves by a horizontal half plane in a compressible stratified fluid
A. K. Shatov
UDC:
517.958:535.4
Received:
31.03.1983
Fulltext:
PDF file (1169 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1984,
24
:5,
165–170
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025